# SDR TRAX200701977

- Difficulty date: December 22, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 22,303 hours, 18,893 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Ground Stud
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV HORIZ CENTER HINGE HAS GROUND STUD WITH SURFACE CORROSION.
